MathSciNet Relay Station
MathSciNet bibliographic data
MR1200917 60F10 (60B10 60B12 60F17)
Puhalskii, A. On functional principle of large deviations. New trends in probability and statistics, Vol. 1 (Bakuriani, 1990), 198–218, VSP, Utrecht, 1991.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement